# SDR CA011221003

- Difficulty date: December 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 17,102 hours
- Engine: Ge CT581401
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Part number: 30E2097A
- Condition: Sheared
- Location: Dc Generator
- Component: Motor/Gen, Bendix, 30E2097A
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON PAD,  WITH ROTORS ENGAGED,  IT WAS NOTICED ZERO AMPS ON DC AMMETER.  THE GEN IREC SWITCH WAS SELECTED TO REC (RECTIFIED) AND 150 AMPS WAS READ.  SUSPECTED DC GEN FAILURE.  CARRIED OUT CHECK LIST PROCEDURE & THAT WAS WHEN THE DC GEN LIST ILLUMINATED.  UPON REMOVAL OF THE ABOVE UNIT THE SHAFT WAS FOUND SHEARED.  UNIT REPLACED & A/C RETURNED TO SERVICE.
